Breaking News

After a production delay due to Covid-19, CBS has announced that it has 10 series ready to hit the air.

Below are the premiere dates for those series.

Thursday, Nov. 5

8-8:30 PM — YOUNG SHELDON (Season 4 premiere)
8:30-9 PM — B POSITIVE (Series premiere)
9-9:30 PM — MOM (Season 8 premiere)

Sunday, Nov. 8 (NFL doubleheader)

7:30-8:30 PM, ET/7-8 PM, PT — 60 Minutes
8:30-9:30 PM, ET/8-9 PM, PT — NCIS: LOS ANGELES (Season 12 premiere)
9:30-10:30 PM, ET/9-10 PM, PT — NCIS: NEW ORLEANS (Season 7 premiere)
10:30-11:30 PM, ET/10-11 PM, PT — NCIS (Fan-favorite episodes from the previous 17 seasons)

Wednesday, Nov. 11

8-9 PM — THE AMAZING RACE
9-11 PM — S.W.A.T. (2-hour Season 4 premiere)

Monday, Nov. 16

8-8:30 PM — THE NEIGHBORHOOD (Season 3 premiere)
8:30-9 PM — BOB ♥ ABISHOLA (Season 2 premiere)
9-10 PM — ALL RISE (Season 2 premiere)

Tuesday, Nov. 17

8-9 PM — NCIS (Season 18 premiere)

Leave a Reply

%d bloggers like this: